MAUDE Adverse Event Report: ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM
Model Number 1012580-19
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6- medical device problem code 2017 clarifier: use after expiration manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported the 2.80x19mm graftmaster stent was used after the expiration date.The account confirmed the expiration date prior to use; however as it was an emergency situation, the stent was implanted anyway.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Electronic lot history record (elhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other similar incidents from this lot.Reportedly, the 2.80x19mm graftmaster stent was used after the expiration date.It should be noted that the graftmaster rx coronary stent graft system instructions for use states: note the product ¿use by¿ date specified on the package.The investigation determined the reported difficulties appear to be related to deviation of the instructions for use as the device was used after the use by date.As reported, the account confirmed the expiration date prior to use; however, as it was an emergency situation, the stent was implanted anyway.Per the physician the implantation of the stent saved the patient¿s life.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.D4: model number updated from na to 1012580-19.

Brand Name
GRAFTMASTER
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19010369
Report Number2024168-2024-03936
Device Sequence Number17113872
Product Code MAF
UDI-Device Identifier08717648176357
UDI-Public(01)08717648176357(17)240229(10)2032241
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number1012580-19
Device Catalogue Number1012580-19
Device Lot Number2032241
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date04/01/2024
Supplement Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown